# SDR CA151117004

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,392 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C000001
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH AIRCRAFT HAD SLAT/FLAP FAILURE, GO-AROUND WAS CONDUCTED AND FLAPS WERE RECYCLED THREE TIMES AND EVERYTHING SEEMED TO WORK OK.  TOWER ADVISED ARFF WERE PRESENT FOR PRE-CAUTIONARY REASONS ONLY.  ACFT WAS TAKEN OFF-LINE FOR MAINTENANCE INVESTIGATION.  RESOLUTION T/S 27-81-00-810-810A CARRIED OUT AND FOUND LOAD LIMITER AT ROTARY ACTUATOR 6079CM TRIPPED.  ROTARY ACTUATOR 6079CM REPLACED IAW AMM 27-84-49 PB 401.
